MAUDE Adverse Event Report: GYRUS ACMI, INC. MULTIDEBRIDER FOOTSWITCH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. MULTIDEBRIDER FOOTSWITCH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number MDFS100
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, the diego elite multidebrider footswitch was not responding.The issue was found during preparation for use.The customer had experienced an issue a few days beforehand and was wiggling the wire but now there was no response at all.There were no reports of patient harm.
 
Additional Manufacturer Narrative
To date, the device has not been returned to olympus for evaluation.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the pervious initial report mdr as a non-reportable malfunction was reported.The initial medwatch reported that the diego elite multidebrider footswitch was not responding.The issue was found during preparation for use.The customer had experienced an issue a few days beforehand and was wiggling the wire but now there was no response at all.There were no reports of patient harm.The initial report was reported out of caution as there wasn't enough information.The iuc is non-pae and the final fuc codes are non-pae.Per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
MULTIDEBRIDER FOOTSWITCH
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18177601
Report Number3011050570-2023-00193
Device Sequence Number7890167
Product Code GEI
UDI-Device Identifier00821925027787
UDI-Public00821925027787
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDFS100
Device Lot NumberTBC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2023
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown